Join the 'Durezol' group to help and get support from people like you.
We found 15 questions associated with the 'Durezol' topic.
Are you are feeling nervous, jittery and having headaches?
Posted 20 Jun 2014 • 0 answers
A white 85 yr old female noted that she had an occurring skin blotching or pigmentation around nose and facial area while using this opthalmic post cataract surgery.
Posted 29 May 2014 • 2 answers
My friend has been on durezol for nearly seven months, sometimes using the drops every two hours. During that time she has had three respiratory infections. Do you believe that the two are connected?
Posted 18 Apr 2014 • 1 answer
I am recovering from cataract surgery and in morning always awaken with swollen eye that is crusty and watery. Later in day swelling goes down. Have been using Durezol 0.05% since Sept 26th and eye ...
Posted 5 Oct 2013 • 2 answers
will be using it after cataract surgery
Posted 1 Sep 2013 • 1 answer
Extreme pain, itching, foreign body sensation with the use of this medicine; resulting in an ulcer or abrasion of 4mm forming on the cornea.
Posted 17 Aug 2013 • 1 answer
My mother had cataract surgery and is taking Durezol eye drops. She has had a sick stomach ever since.
Posted 11 Apr 2013 • 3 answers
Is there anything similar to durezol?
Posted 9 Apr 2013 • 1 answer
Do eye drops need to be dumped after just a month? I have left over but it didnt expire yet however I have the bottle for a year already. I was going to give it to my mom since she doesnt wish to ...
Posted 21 May 2012 • 3 answers
My vision during the 5th week became so impaired i.e., blurredness, seeing halos around lights, headaches, eye irritation, and facial swelling that I decided to discontinue its use. My question is ...
Posted 22 Oct 2011 • 1 answer
I lost my durezol - but I have prednisolone - I have missed two days worth of drops.
Posted 11 Nov 2011 • 1 answer
I have been told not to suddenly stop this medication. I am at the end of my useage period and I have little left of a very expensive medication.. Can i just stop takeing the Durezol drops ?? What ...
Posted 11 Oct 2010 • 1 answer
Durezol - I used durzol but some of the drops went on my eye lids and cheeks I have been using it for 2 weeks and now my cheeks and eye lids look red could this be steroid rosacea
Posted 27 Oct 2010 • 1 answer
I have MEDI-CAl as I am over 65 .I do not have any other insurance.
Posted 11 Jun 2010 • 1 answer
My vision has become blurred since I've started using Durezol. I'm being treated for inflamation of?
... the eye-I have rheumatoid arthritis and have been told that this condition is a result of the RA. My question is -will the blurred vision that I'm having go away once I'm off the ...
Posted 2 Feb 2010 • 2 answers